it's my second dose and wonder if that feeling will go away? Has anyone experienced this? So far it hasn't helped my cravings for food:(
I realize this question is old, but I'm answering it for anyone who is just now starting to take this. If you continue to feel out of it or emotional you should contact your doctor immediately. Personally, I haven't experienced ANY side effects with Belviq. However, nobody should expect instant results by taking just one or even a few doses. In fact, it took 2 full weeks before I started losing any real weight. I have lost 37 pounds in slightly over 3 months, and the weight loss is continuing. I'm not suggesting you ignore any side effect symptoms, however. If you have them, do please talk to your doctor!
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2013 • 3 answers
Started Belviq yesterday after lunch felt great! However, later on in the evening I had chills along
Posted 10 Jan 2014 • 1 answer
Posted 7 Jul 2014 • 1 answer
Posted 26 May 2015 • 1 answer
Posted 2 Apr 2017 • 0 answers